MathSciNet Relay Station
MathSciNet bibliographic data
MR1149288 33B15 (26D20)
Alzer, Horst Some gamma function inequalities. Math. Comp. 60 (1993), no. 201, 337–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement